# SDR IPXA2020100961103

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT ELEVATOR UPPER SURFACE 1 EA DENT AT APPROX 18" OUTBOARD OF ER 13 AND 15" FROM L/E.  REPAIRED IAW A300-600 SRM 55-21-12 PAR 5 H AND SRM 51-77-12 PAR 3 G.
